| Model Number |
434890 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A pk papyrus covered stent system was selected for treatment of a type iii perforation in the proximal lad.When removing the stent catheter from the protective hoop the stent was pulled off the catheter.The device was not used, a new device was used to complete the intervention.
Additional Manufacturer Narrative
The affected pk papyrus stent system was not returned to biotronik and could therefore not be subjected to a technical investigation.The provided clinical information (pk papyrus device registration form) and the product release documentation was reviewed to establish whether a device deficiency contributed to this event.Review of the product release documentation confirmed that the device was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the provided documentation and the conducted review no manufacturing related root cause could be identified.The treating physician rated the outcome as non-device- and non-procedure-related complication.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.